Open Access
2014 Persistence and Nonpersistence of a Predator Prey System with Stochastic Perturbation
Haihong Li, Daqing Jiang, Fuzhong Cong, Haixia Li
Abstr. Appl. Anal. 2014(SI17): 1-10 (2014). DOI: 10.1155/2014/720283


We analyze a predator prey model with stochastic perturbation. First, we show that this system has a unique positive solution. Then, we deduce conditions that the system is persistent in time average. Furthermore, we show the conditions that there is a stationary distribution of the system which implies that the system is permanent. After that, conditions for the system going extinct in probability are established. At last, numerical simulations are carried out to support our results.


Download Citation

Haihong Li. Daqing Jiang. Fuzhong Cong. Haixia Li. "Persistence and Nonpersistence of a Predator Prey System with Stochastic Perturbation." Abstr. Appl. Anal. 2014 (SI17) 1 - 10, 2014.


Published: 2014
First available in Project Euclid: 3 October 2014

zbMATH: 07022943
MathSciNet: MR3193538
Digital Object Identifier: 10.1155/2014/720283

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI17 • 2014
Back to Top